Virginia, 2016Damaging Winds in Virginia, June 24, 2016
June 24, 2016 · NWS AKQ · 2 events in 2 counties and zones
Scattered severe thunderstorms in advance of a cold front produced damaging winds across portions of south central Virginia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $35,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered severe thunderstorms in advance of a cold front produced damaging winds across portions of south central Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jun 24, 8:49 PM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 24, 8:49 PM EST, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
949 PM EDT FRI JUN 24 2016
.SYNOPSIS...
A frontal boundary moves south into the Carolina's tonight. High
pressure builds in from the north over the weekend. The next front
moves into the region Monday night into Tuesday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Isold tstms contg acrs mnly cntrl VA attm. Updated fcst to include
20-40% POPs through 06z/25. Expecting coverage to sloly lessen aft
that through rest of the ngt. Otrw...vrb clds-partly cloudy
ovrngt. Have kept patchy fg by lt tngt. Lows in the m60s-l70s.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
Trof/weak front sags south into the Carolinas with high pressure
nosing in from the north Saturday. Tricky forecast given tsctns
across the south show enuf moisture at different levels for skies to
stay mstly cloudy. Even enough forcing for isltd/sct shwrs to dvlp
giving daytime heating across the south. Meanwhile...north areas see
pt to mstly sunny skies and remain dry. highs in the lwr 80s except
75-80 along the coast...coolest at the beaches along with a NE wind.
The high pushes all moisture south of the area Saturday night.
Expect mstly clr to pt cldy skies. Lows in the 60s. Mstly sunny
Sunday as high pressure dominates. Continued onshore flow keeps it
coolest at the beaches. Highs low to mid 80s west of the Ches Bay,
75-80 along the coast. Mstly clr Sunday night. Lows in the 60s.
Models a bit slower with the next front early next week. Moisture
ahead of it does not increase until after 18z...so expect a dry
first half of the day with sct convection developing across the wrh
zones after 18z. Highs in the mid 80s except upr70s to lwr 80s at
the coast.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Will continue with a chance for showers and thunderstorms across the
entire area Monday night into Tuesday with the lee trough over the
region. The upper support and jet axis stays well north of the area,
and as such do not expect severe weather on Monday night. The upper
trough and associated cold front slowly moves across the area
Tuesday into Tuesday night. This will allow for chances for showers
and thunderstorms to persist into Tuesday evening. Drier and cooler
weather expected for Thursday as high pressure builds across the
area in Northerly flow. With the front being just south of the area,
will need to bring back a small chance for showers and storms on
Friday as the ECMWF and the GFS suggest that a wave will develop
along the front and allow moisture to return to the area.
Tuesday will likely see temps around normal in the upper 80s before
dropping back into the low-mid 80s for Wed-Fri.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
As of 00Z...Onshore winds were developing at the TAF sites as a cold
front slides to the south of the area. The front will reach North
Carolina overnight and continue south into Georgia by Sunday. The
onshroe winds will increase low level moisture with MVFR/IFR
ceilings and visibilties expected. IFR has already developed at SBY
and MVFR or IFR can be expected to develop between 06 and 10z
elsewhere. Conditions will slowly to improve Saturday morning with
winds continuing from the east.
OUTLOOK...Dry weather is expected through the weekend as high
pressure builds from the north. Additional restrictions to
visibilities and ceilings will be possible once again Sunday
morning. There will be a chance for showers and thunderstorms late
Monday through Tuesday night with precipitation ending from west to
east on Wednesday following the passage of a cold front.
&&
.MARINE...
The cold front front over the area will drift south of the waters
tonight. This will allow for NE winds to develop across the entire
region by Saturday, but with the gradient being rather weak do not
expect winds to increase to much more than 15 kt with seas over the
coastal waters no more than 4 ft. Winds diminish on Sunday as the
high builds across the area, then lee troughiness will allow for the
winds to turn south-southeast on Monday into Tuesday before the next
cold front passes through into Tuesday Night. Overall...the
expectation is that conditions will remain below small craft
advisory criteria through the next 5 days, although Saturday may see
seas of 4 feet across the northern waters.
&&
.HYDROLOGY...
After viewing the morning data and coord with the RFC, went ahead
and issued a River Flood Warning for the James River at Bremo
Bluff with the river going above flood stage Saturday morning.
This based on the runoff from yesterdays heavy rainfall across the
headwaters. Decided to hold off on Richmond Westham for now as the
latest guid has them going just above flood stage Saturday evening.
Feel we have some time to see how the upstream gages react to the
rainfall.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.
&&
SYNOPSIS...ALB/MAS
NEAR TERM...ALB
SHORT TERM...MAS/MPR
LONG TERM...MRD
AVIATION...LSA
MARINE...MRD
HYDROLOGY...
Hazardous weather outlook, Jun 24, 8:41 PM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
941 PM EDT FRI JUN 24 2016
MDZ021>024-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092-
093-095>098-509>525-260145-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-NORTHAMPTON NC-
HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-
PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-PRINCE EDWARD-CUMBERLAND-
GOOCHLAND-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-
WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-
PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-
GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-WESTERN LOUISA-
EASTERN LOUISA-WESTERN HANOVER-EASTERN HANOVER-WESTERN CHESTERFIELD-
EASTERN CHESTERFIELD-WESTERN HENRICO-EASTERN HENRICO-
WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN-
EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-YORK-NEWPORT NEWS-
HAMPTON/POQUOSON-
941 PM EDT FRI JUN 24 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ025-VAZ099-100-260145-
MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA-
941 PM EDT FRI JUN 24 2016
...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT SATURDAY
THROUGH SATURDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND AND THE EASTERN SHORE OF VIRGINIA.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RIP CURRENT RISK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 8:01 PM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
901 PM EDT FRI JUN 24 2016
VAZ062-064-509>512-250200-
CAROLINE-WESTERN LOUISA-EASTERN HANOVER-EASTERN LOUISA-WESTERN
HANOVER-GOOCHLAND-
901 PM EDT FRI JUN 24 2016
...A LINE OF THUNDERSTORMS WILL AFFECT EASTERN LOUISA...
NORTHWESTERN GOOCHLAND...SOUTHWESTERN CAROLINE AND HANOVER
COUNTIES...
AT 901 PM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING
FROM MINERAL TO NEAR KINGS DOMINION. MOVEMENT WAS SOUTH AT 10 MPH.
WIND GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
1 TO 2 INCHES OF RAINFALL IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...LOUISA...MINERAL...RANDOLPH MACON COLLEGE...HADENSVILLE...
MECHANICSVILLE...HANOVER...MONTPELIER...KINGS DOMINION...DAWN...BUMPASS...
GLEN ALLEN...CEDAR FORK...LOUISA AIRPORT...PENDLETON...ASHCAKE...APPLE
GROVE...BURRUSS CORNER...ELMONT AND GUM TREE.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THESE STORMS.
BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY
RAIN COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR
FLOODING OF DITCHES AND POOR DRAINAGE AREAS.
LAT...LON 3810 7796 3804 7774 3802 7775 3803 7773
3799 7766 3799 7764 3801 7763 3794 7739
3763 7730 3767 7744 3768 7745 3768 7748
3770 7749 3769 7753 3783 7808
TIME...MOT...LOC 0101Z 359DEG 8KT 3801 7788 3790 7749
ALBSpecial weather statement, Jun 24, 8:26 PM EST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
926 PM EDT FRI JUN 24 2016
VAZ081-082-513>516-250230-
CHARLES CITY-WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN
CHESTERFIELD (INCLUDING COL. HEIGHTS)-WESTERN CHESTERFIELD-EASTERN
HENRICO-PRINCE GEORGE-
926 PM EDT FRI JUN 24 2016
...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHEASTERN HENRICO...
NORTHERN PRINCE GEORGE...CENTRAL CHESTERFIELD...AND WESTERN CHARLES
CITY COUNTIES...THE CITY OF RICHMOND...THE CITY OF HOPEWELL AND THE
CITY OF COLONIAL HEIGHTS...
AT 925 PM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING
FROM NEAR ROXBURY TO NEAR BON AIR. MOVEMENT WAS SOUTHEAST AT 10 MPH.
WIND GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
1 TO 2 INCHES OF RAINFALL IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RICHMOND...HOPEWELL...COLONIAL HEIGHTS...CHARLES CITY...BON AIR...CHESTER...
FORT LEE...GARYSVILLE...JORDANS POINT...CHESTERFIELD COURT HOUSE...
BENSLEY...BELLWOOD...CHESTERFIELD...JORDAN POINT COUNTRY CLUB...WAYSIDE...
BRANDON...RICHMOND HEIGHTS...MIDLOTHIAN...BARNETTS AND GLENDALE.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THESE STORMS.
BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY
RAIN COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR
FLOODING OF DITCHES AND POOR DRAINAGE AREAS.
LAT...LON 3755 7767 3746 7717 3724 7698 3723 7700
3728 7749 3754 7768
TIME...MOT...LOC 0125Z 317DEG 10KT 3741 7721 3748 7755
ALBSpecial weather statement, Jun 24, 9:16 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1016 PM EDT FRI JUN 24 2016
VAZ512-515-516-250300-
EASTERN HANOVER-WESTERN HENRICO (INCLUDING THE CITY OF
RICHMOND)-EASTERN HENRICO-
1016 PM EDT FRI JUN 24 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HENRICO AND SOUTH
CENTRAL HANOVER COUNTIES AND THE CITY OF RICHMOND...
AT 1016 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAKESIDE...OR
NEAR VIRGINIA UNION UNIVERSITY...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
UP TO 1 INCH OF RAINFALL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RICHMOND...VIRGINIA COMMONWEALTH UNIVERSITY...DOWNTOWN RICHMOND...
HIGHLAND SPRINGS...VIRGINIA UNION UNIVERSITY...MECHANICSVILLE...EAST
HIGHLAND PARK...GLEN ALLEN...LAUREL...LAKESIDE...BENSLEY...RICHMOND
INTERNATIONAL...GREENDALE...SOLOMONS STORE...DUMBARTON...FAIR OAKS...
LONGDALE...CHAMBERLAYNE...RICHMOND HEIGHTS AND MONTROSE.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
STRONG WIND GUSTS ARE POSSIBLE WITH THIS STORM. THESE WIND GUSTS ARE
CAPABLE OF KNOCKING DOWN TREE LIMBS...SMALL OR WEAKENED TREES...AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THIS STORM. BE
PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY RAIN
COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR FLOODING
OF DITCHES AND POOR DRAINAGE AREAS.
LAT...LON 3768 7746 3764 7742 3766 7738 3770 7738
3749 7721 3743 7739 3742 7740 3742 7742
3744 7743 3745 7742 3746 7744 3746 7747
3763 7755
TIME...MOT...LOC 0216Z 326DEG 18KT 3762 7745
ALBSpecial weather statement, Jun 24, 9:38 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1038 PM EDT FRI JUN 24 2016
VAZ083-250330-
NEW KENT-
1038 PM EDT FRI JUN 24 2016
...A STRONG THUNDERSTORM WILL AFFECT NEW KENT COUNTY...
AT 1037 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER TALLEYSVILLE...
MOVING EAST...SOUTHEAST AT 15 MPH.
WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
UP TO 1 INCH OF RAINFALL IS POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
NEW KENT AROUND 1105 PM EDT.
BARHAMSVILLE AROUND 1130 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ELTHAM...SLATERVILLE...
QUINTON...WRIGHTS CORNER...LANEXA...NEW KENT AIRPORT...BROWNS CORNER...
PLUM POINT AND COLONIAL DOWNS.
STRONG WIND GUSTS ARE POSSIBLE WITH THIS STORM. THESE WIND GUSTS ARE
CAPABLE OF KNOCKING DOWN TREE LIMBS...SMALL OR WEAKENED TREES...AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3758 7702 3756 7701 3757 7696 3754 7697
3754 7696 3757 7692 3755 7689 3755 7687
3757 7688 3757 7685 3753 7688 3753 7685
3755 7682 3751 7679 3744 7681 3744 7688
3740 7690 3739 7689 3751 7719 3758 7718
TIME...MOT...LOC 0237Z 283DEG 12KT 3753 7709
BROWNSpecial weather statement, Jun 24, 9:49 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1049 PM EDT FRI JUN 24 2016
VAZ081-089-250330-
SURRY-PRINCE GEORGE-
1049 PM EDT FRI JUN 24 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SURRY AND NORTHEASTERN
PRINCE GEORGE COUNTIES...
AT 1047 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER GARYSVILLE...OR
8 MILES SOUTH OF CHARLES CITY...MOVING EAST...SOUTHEAST AT 15 MPH.
WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.
UP TO 1 INCH OF RAINFALL IS POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
BURROWSVILLE AROUND 1100 PM EDT.
CABIN POINT AROUND 1115 PM EDT.
CLAREMONT AROUND 1120 PM EDT.
DENDRON AROUND 1130 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CARSLEY...SAVEDGE...
TAYLORS CORNER...SPRING GROVE...GWALTNEY CORNER AND OAK HILL CORNER.
STRONG WIND GUSTS ARE POSSIBLE WITH THIS STORM. THESE WIND GUSTS ARE
CAPABLE OF KNOCKING DOWN TREE LIMBS...SMALL OR WEAKENED TREES...AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THIS STORM. BE
PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY RAIN
COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR FLOODING
OF DITCHES AND POOR DRAINAGE AREAS.
LAT...LON 3705 7697 3705 7700 3706 7701 3723 7722
3731 7716 3728 7708 3727 7707 3727 7706
3717 7676 3702 7697
TIME...MOT...LOC 0247Z 317DEG 12KT 3723 7712
BROWNThunderstorm Wind, Prince George
- When
- June 24, 10:00 PM EST
- Where
- Prince George County, 1.1 mi W of Burrowsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 37.220, -77.100
Trailer was blown over, numerous trees were uprooted, and a carport was blown against a tree.
Thunderstorm Wind, Sussex
- When
- June 24, 10:15 PM EST
- Where
- Sussex County, 1.49 mi NNE of Waverly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 37.050, -77.070
Two barns and several trees were blown down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Florida, June 24, 20161 death · 2 injured · 1 event
- Heat in Tennessee, June 24, 20161 death · 1 event
- Rip Current in New York, June 24, 20161 death · 1 event
- Heat in Missouri, June 24, 20161 death · 1 event
- Hail and Damaging Winds in Montana, June 24, 2016$1.1 million · 1.25 in hail · 31 events
- Hail and Damaging Winds in North Dakota, June 24, 2016$100,000 · 1 in hail · 13 events
- Hail and Damaging Winds in South Carolina, June 24, 2016$19,000 · 1 in hail · 15 events
- Hail and Damaging Winds in West Virginia, June 24, 2016$1,000 · 1.25 in hail · 12 events
- Damaging Winds in South Carolina, June 24, 201655 kt wind · 4 events
- Damaging Winds in Virginia, June 24, 201654 kt wind · 3 events
- Damaging Winds in North Carolina, June 24, 2016$500 · 50 kt wind · 3 events
- Strong Wind in Montana, June 24, 2016$8,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 646339, 646341.